| Model Number |
PRD-MAX-200 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Kidney or Urinary Problem (4503)
| Date of Event |
08/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Expiration date - 06/30/2022.(b)(4).
Event or Problem Description
The stealth 360 peripheral orbital atherectomy device was used for treatment twenty times at twenty seconds.The procedure went well with no complications.Post operation, the patient experienced dark urine due to mechanical damage of red blood cells during the procedure.The hemoglobinuria was suspected to be caused by the device.The patient was given extra fluids to resolve the hemoglobinuria.The patient was stable.